# SDR SPAA0000028

- Difficulty date: December 31, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,288 hours, 29,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: FL502058
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND L-2 DOOR EMERGENCY EXIT LIGHT INOP.REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY
